Publikacja List of publications of dr. Witold Tomaszewski

  1. On laws of the form ab=ba equivalent to the abelian law, to appear in Rend. Semin. Mat. Univ. Padova
  2. (with B. Bajorska and O. Macedońska) Sublattices of verbal subgroups, Publ. Math. Debrecen 86/3-4 (2015), 377-386
  3. Self-similar automorphisms of a free group of countable rank, Math. Scand. 116 (1), (2015), 126-140
  4. (with J. Krempa and O. Macedońska) On finite number of conjugacy classes in groups, Comm. in Algebra 42 no. 12 (2014), 5170-5179
  5. The algorithms that recognize Milnor laws, Algebra and Discrete Mathematics 17 (2), (2014), 300-324.
  6. Groups of bounded automorphisms of a free group of countably infinite rank, Publ. Math. Debrecen. 83/4 (2013), 715-725.
  7. Fixed points of automorphisms preserving length of words in free solvable groups, Arch. Math. 99 (2012), 425–432
  8. (with O. Macedońska) Group laws and varietal properties, Communications in Algebra 40 (2012) 4661–4667
  9. (with B. Bajorska and O. Macedońska) A defining property of virtually nilpotent groups, Publ. Math. Debrecen 81/3-4 (2012), 415-420
  10. (with Z. Szaszkowski) On mep-relations in the wreath product of groups, J. Algebra 341 (2011), 306-312.
  11. (with O. Macedońska) On Engel and positive laws, London Mathematical Society Lectures and Notes Series: 387, Groups St. Andrews 2009 vol 2, 361-472.
  12. (with P. Słanina) Groups generated by (near) mutually Engel periodic pairs. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 10 (2007), no. 2, 485–499.
  13. O Twierdzeniach Gołoda, W materiałach pokonferencyjnych ,,Letniej szkoły algebry i topologii 5-9 września 2005’’, Gliwice 2007
  14. A basis of Bachmuth type in the commutator subgroup of a free group. Canad. Math. Bull. 46 (2003), no. 2, 299–303.
  15. (with Cz. Bagiński) Automorphisms of prime order of free metabelian groups. Comm. Algebra 30 (2002), no. 10, 4985–4996.
  16. Symmetric presentations for groups, Zeszyty Naukowe Politechniki Śląskiej 84 (1999), 233-242.

  17. (with P. Gawron) On arrangement of regular cyclic subgroup in symmetric group. Publ. Math. Debrecen 53 (1998), no. 1-2, 49–57.
  18. On automorphisms permuting generators in groups of rank two. Mat. Stud. 8 (1997), no. 2, 207–211.
  19. (with O. Macedońska) On existence of fixed points for automorphisms of order two. Demonstratio Math. 30 (1997), no. 1, 189–192.
  20. (with O. Macedońska) Fixed points induced by the permutation of generators in a free group of rank 2. Infinite groups 1994 (Ravello), 171–178, de Gruyter, Berlin, 1996.
  21. (with O. Macedońska) On symmetric identities in group varieties, Zeszyty Naukowe Politechniki Śląskiej 72 (1996), 111-114.
  22. (with O. Macedońska) On the form of fixed points for involutions in a free abelian group. Dedicated to T. Traczyk on the occasion of his 70th birthday. Demonstratio Math. 27 (1994), no. 3-4, 805–808.

powrot